MAUDE Adverse Event Report: STERIS CANADA ULC AMSCO 7052HP WASHER/DISINFECTOR

STERIS CANADA ULC AMSCO 7052HP WASHER/DISINFECTOR
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the unit and confirmed that the power supply was not working.The power supply is manufactured by a third-party supplier, siemens canada ltee, and steris has made them aware of the issue.The technician replaced the power supply, tested the unit, confirmed it to be operational, and returned it to service.The dhr for the unit was reviewed and confirmed it was manufactured according to specification.The power supply subject of the reported event is being returned for evaluation.A follow-up will be submitted when additional information become available.
 
Event or Problem Description
The user facility reported that the power supply of their amsco 7052hp washer/disinfector stopped working resulting in procedure cancellations.No report of injury.
 
Additional Manufacturer Narrative
The power supply subject of the event was returned to the supplier for evaluation and confirmed to be not operating properly.An exact cause of the observed malfunction could not be determined.

Brand Name
AMSCO 7052HP WASHER/DISINFECTOR
Common Device Name
DISINFECTOR
Manufacturer (Section D)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key17396621
Report Number9680353-2023-00028
Device Sequence Number18056811
Product Code MEC
UDI-Device Identifier00724995176594
UDI-Public00724995176594
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2023
Supplement Date Received by Manufacturer06/29/2023
Initial Report FDA Received Date07/26/2023
Supplement Report FDA Received Date08/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown